2017
Том 69
№ 9

All Issues

Volume 25, № 4, 1973

Article (Ukrainian)

On the efficient construction of polynomials which realize near-to-best approximation of the functions ex, sin x, etc.

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 435—453

Article (Ukrainian)

The factorization of a matrix binomial

Kazimirskii P. S., Urbanovich M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 454—464

Article (Ukrainian)

Linear inequalities and some of their applications

Eremin I. I., Krasovskii N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 465—478

Article (Ukrainian)

Green's formula and the hypothesis of solvability for nonlocal elliptic boundary problems

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 479—491

Article (Ukrainian)

Nonstationary problem of thermal conductivity in a system of diathermally separated bodies

Sidenko N. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 492—501

Article (Ukrainian)

Asymptotic representation of solutions of system of linear differential equations with slowly varying coefficients

Grigorenko V. K., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 502—513

Article (Ukrainian)

An equivalence condition for Gaussian measures in Hilbert space

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 514—518

Article (Ukrainian)

Generalization of the Gronwall - Bellman Lemma

Valeyev K. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 518—521

Article (Ukrainian)

On torsions in modules

Gorbachuk E. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 521—527

Article (Ukrainian)

On the stability of a system of two linear differential equations with periodic coefficients

Dannan F. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 528—532

Article (Ukrainian)

On the convergence of interpolated rational functions

Didkovskaya T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 532—536

Article (Ukrainian)

Local increase of smoothness of generalized solutions of elliptic boundary problems with nonnormal boundary conditions

Kostarchuk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 536—540

Article (Ukrainian)

Local increase of smoothness of generalized solutions of elliptic boundary problems with nonnormal boundary conditions

Kravchenko V. G., Litvinchuk G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 541—545

Article (Ukrainian)

Nonstationary iteeative solution of nonlinear operator equations

Ksendz N. A., Kurchenko T. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 545—550

Article (Ukrainian)

On the reduction method for non-linear systems

Lavrenyuk S. P., Parasyuk E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 550—554

Article (Ukrainian)

The solution of nonlinear differential equations of higher order by the method of power series and an estimate of its error

Dobra I. D., Sadykov U. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 554—558

Article (Ukrainian)

On conditions of the existence of closed solutions of a linear inhomogeneous differential equation with polynomial coefficients

Sikorsky Yu. I., Tereshchenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 558—563

Article (Ukrainian)

On an asymptotic solution for a linear system of hyperbolic type with retarded arguments

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 563—568